MAUDE Adverse Event Report: Stryker GmbH VARIAX 2 ONE-THIRD ONE-THIRD TUBULAR PLATE 5 HOLE / L59MM; Plate, Fixation, Bone

Stryker GmbH VARIAX 2 ONE-THIRD ONE-THIRD TUBULAR PLATE 5 HOLE / L59MM; Plate, Fixation, Bone
Catalog Number 626675S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that, the initial surgery was performed on (b)(6), but as a non-union was detected, revision surgery was carried out on (b)(6).A straight plate was removed, and the site was filled with iliac bone harvested from the patient.Photos were provided from the facility.No further information was provided.

Brand Name
VARIAX 2 ONE-THIRD ONE-THIRD TUBULAR PLATE 5 HOLE / L59MM
Common Device Name
Plate, Fixation, Bone
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25764809
Report Number0008031020-2026-00824
Device Sequence Number10537451
Product Code HRS
UDI-Device Identifier07613327088649
UDI-Public(01)07613327088649(17)351031(10)AV1868
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number626675S
Device Lot NumberAV1868
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown